MathSciNet Relay Station
MathSciNet bibliographic data
MR2085172 47A13 (47A20 47L55)
Jury, Michael T.; Kribs, David W. Partially isometric dilations of noncommuting $N$-tuples of operators. Proc. Amer. Math. Soc. 133 (2005), no. 1, 213–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement